# SDR 99ZZZX3742

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2842043
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3512220
- Condition: Loose
- Location: Engine
- Part time: 837 hours
- Component: AN626A
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VIBRATION AT START-UP AND SHUT DOWN.  INSPECTION FOUND RT LOWER ENGINE MOUNT TO FIREWALL BOLT LOOSE.  FURTHER INSPECTION FOUND BOLT GRIP LENGTH TOO LONG AND NUT BOTTOMED ON THREADS.  ADDED WASHER UNDER NUT TO TAKE UP SPACE. RESEARCH OF RECORDS FOUND BOLT HAD NEVER BEEN REMOVED OR REPLACED.
